# SDR SWAA2013092420465

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT NR 1 WINDOW POST CRACKED.  REPAIRED POST IAW SWA EA.
